The Connectedness of Solution Set for the Weak Vector Variational Inequality

Long Guang HUANG(1), San Yang

Acta Mathematica Sinica, Chinese Series ›› 2005, Vol. 48 ›› Issue (2) : 339-342.

PDF(337 KB)
PDF(337 KB)
Acta Mathematica Sinica, Chinese Series ›› 2005, Vol. 48 ›› Issue (2) : 339-342. DOI: 10.12386/A2005sxxb0040
论文

The Connectedness of Solution Set for the Weak Vector Variational Inequality

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2005, 48(2): 339-342 https://doi.org/10.12386/A2005sxxb0040

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(337 KB)

Accesses

Citation

Detail

Sections
Recommended

/